ESTIMATES OF REGRESSION PARAMETERS BASED ON RANK TESTS

被引:90
作者
ADICHIE, JN
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1967年 / 38卷 / 03期
关键词
D O I
10.1214/aoms/1177698883
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:894 / &
相关论文
共 15 条
[1]   ASYMPTOTIC EFFICIENCY OF A CLASS OF NON-PARAMETRIC TESTS FOR REGRESSION PARAMETERS [J].
ADICHIE, JN .
ANNALS OF MATHEMATICAL STATISTICS, 1967, 38 (03) :884-&
[2]   ON SOME ASYMPTOTICALLY NONPARAMETRIC COMPETITORS OF HOTELLING T2 [J].
BICKEL, PJ .
ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (01) :160-173
[3]   ON SOME ALTERNATIVE ESTIMATES FOR SHIFT IN P-VARIATE ONE SAMPLE PROBLEM [J].
BICKEL, PJ .
ANNALS OF MATHEMATICAL STATISTICS, 1964, 35 (03) :1079-&
[4]  
CRAMER H, MATHEMATICAL METHODS
[5]   ASYMPTOTIC NORMALITY AND CONSISTENCY OF LAEAST SQUARES ESTIMATORS FOR FAMILIES OF LINAR REGRESSIONS [J].
EICKER, F .
ANNALS OF MATHEMATICAL STATISTICS, 1963, 34 (02) :447-&
[6]   ASYMPTOTICALLY MOST POWERFUL RANK-ORDER TESTS [J].
HAJEK, J .
ANNALS OF MATHEMATICAL STATISTICS, 1962, 33 (03) :1124-+
[7]  
HEMELRIJK J, 1949, INDAG MTH, V11, P374
[8]   TEST OF LINEARITY VERSUS CONVEXITY OF A MEDIAN REGRESSION CURVE [J].
HILL, BM .
ANNALS OF MATHEMATICAL STATISTICS, 1962, 33 (03) :1096-&
[9]   ESTIMATES OF LOCATION BASED ON RANK-TESTS [J].
HODGES, JL ;
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1963, 34 (02) :598-&
[10]   ROBUSTNESS OF THE HODGES-LEHMANN ESTIMATES FOR SHIFT [J].
HOYLAND, A .
ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (01) :174-197